Sets of end-points and ramification points in dendroids
Fundamenta Mathematicae, Tome 138 (1991) no. 2, pp. 139-146
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. Nikiel 1 ; E. Tymchatyn 1
@article{10_4064_fm_138_2_139_146,
author = {J. Nikiel and E. Tymchatyn},
title = {Sets of end-points and ramification points in dendroids},
journal = {Fundamenta Mathematicae},
pages = {139--146},
year = {1991},
volume = {138},
number = {2},
doi = {10.4064/fm-138-2-139-146},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-138-2-139-146/}
}
TY - JOUR AU - J. Nikiel AU - E. Tymchatyn TI - Sets of end-points and ramification points in dendroids JO - Fundamenta Mathematicae PY - 1991 SP - 139 EP - 146 VL - 138 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-138-2-139-146/ DO - 10.4064/fm-138-2-139-146 LA - en ID - 10_4064_fm_138_2_139_146 ER -
J. Nikiel; E. Tymchatyn. Sets of end-points and ramification points in dendroids. Fundamenta Mathematicae, Tome 138 (1991) no. 2, pp. 139-146. doi: 10.4064/fm-138-2-139-146
Cité par Sources :